# SDR AALA20130316014

- Difficulty date: March 16, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 70,878 hours, 24,794 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SJO - CREW REPORTED TRAILING EDGE FLAP ASYMMETRY MESSAGE.  GO AROUND AND ACCOMPLISHED QRH PROCEDURES AND GO AROUND.  EMERGENCY DECLARED FLIGHT LANDED SJO WITHOUT INCIDENT.  RESET FLAP/SLAT ELECTRONICS UNIT CIRCUIT BREAKERS AND PERFORMED FSEU BITE.  NO FAULTS FOUND.  SYSTEM GROUND CHECK NORMAL OPERATION.
